No Cover Image

Journal article 1025 views

Almost Sure Asymptotic Stability of Stochastic Partial Differential Equations with Jumps

Jianhai Bao, Aubrey Truman, Chenggui Yuan Orcid Logo

SIAM Journal on Control and Optimization, Volume: 49, Issue: 2, Pages: 771 - 787

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/100786812

Published in: SIAM Journal on Control and Optimization
ISSN: 0363-0129 1095-7138
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 771
End Page: 787